# SDR SWIA200210542

- Difficulty date: January 10, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 19,075 hours, 16,896 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FO PFD LOST ALTITUDE TAPE AND ALTIMETER SETTING AND VSI INDICATION.  RED BOXES ALT AND VSI DISPLAYED.  UNABLE TO RESET.  SWITCHED TO ADC 1 TO REGAIN INDICATIONS.  RETURNED TO SLC.  PERFORMED AIR DATA SYSTEM FUNCTIONAL TEST.  NO FAULTS FOUND ON NR 2 ADC.
